MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, postoperatively ventral hernia repair procedure, the patient experienced small seroma.The patient recovered from the complication.

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8974935
Report Number9615742-2019-02998
Device Sequence Number2883739
Product Code FTL
UDI-Device Identifier10884521553446
UDI-Public10884521553446
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K163212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberPPDS12
Device Catalogue NumberPPDS12
Device Lot NumberRSL0286X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight119